# SDR SWAA2023011884179

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED PANEL 222DF FOUND AREAS OF DELAMINATION.  AREA OF DELAMINATION NEAR AFT LT TOOLSIDE CORNER IS OUT OF LIMITS IAW SRM 53-00-50-1A-1 PAR. 4. F.  DELAMINATION IS REPAIRABLE IAW SRM 53-00-50-2R-1.   REMOVED INSERTS.  REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PAR. 3. A.-C. E.F.   CLEANED AREA AND FABRICATED REPAIR PLIES IAW SRM 53-00-50-2R-1, PAR 3.J. - 3.K.(1).   INSTALLED REPAIR PLIES.  INSTALLED INSERTS, CLEANED REPAIR IAW SRM 53-00-50-2R-1 PARA 3.M-3.N.
